Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Yellowish vaginal discharge

Hi, for the past few days, I ve been having a yellowish discharge that smells like vinegar, and there s been a lot of itching down there, what can it be?
Asked On : Sun, 27 Mar 2011
Answers:  2 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Welcome to health care magic
Vaginal discharge can be due to many causes STD,viral ,infection of bacterial yeast or fungal. so get it properly investigated & treated.So take vaginal pessary & a course of antibiotics after consultation with gynec.It depends on type of infection
wish you discharge free healthy life
Answered: Fri, 6 May 2011
I find this answer helpful
General & Family Physician Dr. Tina Jacob Das's  Response
Welcome to HealthcareMagic. The vaginal discharge(yellow in color) could be due to some infection like Trichomoniasis, Chlamydia,Genital herpes, other sexually transmitted diseases like gonorrhoea .There could be pelvic inflamatory disease too. So you need to consult a gynaec and get an ultrasounnd done initially. Take care.
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor